Table of Contents Author Guidelines Submit a Manuscript
Research Article
  • Continuous g-Frame in Hilbert -Modules, Mehdi Rashidi Kouchi and Akbar Nazari
    Abstract and Applied Analysis
    Research Article (20 pages), Article ID 361595, Volume 2011 (2011)
    Published 16 March 2011
Abstract and Applied Analysis
Volume 2013, Article ID 243453, 2 pages
Letter to the Editor

Comment on “Continuous g-Frame in Hilbert -Modules”

College of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

Received 1 April 2013; Accepted 16 April 2013

Copyright © 2013 Zhong-Qi Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhong-Qi Xiang, “Comment on “Continuous g-Frame in Hilbert -Modules”,” Abstract and Applied Analysis, vol. 2013, Article ID 243453, 2 pages, 2013.